# SDR SWAA2019102138017

- Difficulty date: October 7, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CORRODED AT NUT PLATE HOLES BETWEEN BS. 767 TO BS. 787, RBL 21.        / R&R INTERCOSTAL PER SRM & DWG.
